Interpolating between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities

Koenraad Audenaert

Research output: Contribution to journalArticlepeer-review

140 Downloads (Pure)

Abstract

We prove an inequality for unitarily invariant norms that interpolates between the
Arithmetic-Geometric Mean inequality and the Cauchy-Schwarz inequality.
Original languageEnglish
Pages (from-to)475–479
Number of pages5
JournalOperators and Matrices
Volume9
Issue number2
DOIs
Publication statusPublished - 1 Jun 2015

Cite this